Darvon-N Overdose

Taking too much Darvon-N (propoxyphene napsylate) can be lethal within minutes. It's important to seek immediate medical attention if you believe you have taken more than what your healthcare provider has recommended. Early treatment is essential and may include "pumping" the stomach, inducing vomiting, administering an antidote, and providing supportive care.

Can You Take Too Much Darvon-N?

Darvon-N® (propoxyphene napsylate) is a prescription pain medicine. As with most medications, it is likely possible to take too much. The specific effects of a Darvon-N overdose can vary, depending on a number of factors, including the Darvon-N dosage and whether it was taken with any other medications or substances.
 
Seek immediate medical attention if you or someone else may have taken too much Darvon-N. An overdose of this drug can be rapidly lethal. Early treatment can help limit the severity of a Darvon-N overdose.
 

Symptoms of an Overdose With Darvon-N

People who take too much Darvon-N may have overdose symptoms that could include:
 
  • Blue skin (cyanosis)
  • Small pupils initially, followed by wide pupils later
  • An irregular heart rhythm (arrhythmia)
  • Severe drowsiness
  • Coma
  • Seizures
  • Slow and irregular breathing
  • Loss of life.
     
A Darvon-N overdose can be lethal within minutes. Because taking too much of this medication can be dangerous, Darvon-N should be used with caution in people with depression or suicidal tendencies.
 
Make sure to follow your Darvon-N dosage instructions very carefully in order to avoid an accidental overdose. Never take more than six Darvon-N tablets in 24 hours.
 
The Zen of Cancer Caregiving - Recharge Your Batteries!

Darvon-N Medication Information

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.